# SDR SIMA200525212

- Difficulty date: August 29, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND LEFT OMEGA BEAM CORRODED AT FRAME 20.  INSTALLED DOUBLER IAW SRM 53-00-10.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
